Poisson suspensions of compactly regenerative transformations
Volume 110 / 2008
Colloquium Mathematicum 110 (2008), 211-225
MSC: Primary 28D05, 37A40, 37C30.
DOI: 10.4064/cm110-1-10
Abstract
For infinite measure preserving transformations with a compact regeneration property we establish a central limit theorem for visits to good sets of finite measure by points from Poissonian ensembles. This extends classical results about (noninteracting) infinite particle systems driven by Markov chains to the realm of systems driven by weakly dependent processes generated by certain measure preserving transformations.